Facebook Pixel
EmpowHER Guest

plan b

By Anonymous October 1, 2014 - 7:18am
Rate This

10 days ago i had unprotected sex, i took plan b right after, im now late for my period but there was a pinkish colour after i went to the bathroom this morning. could i possibly be pregnant?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for seeking our help with your concern about a late period.

One reported side effect of Plan B is a change in your menstrual cycle. Some women will start their next period earlier or later than normal. For others, the menstrual flow is heavier or lighter than normal.

If you do not have vaginal bleeding within three weeks of taking the pill, test for pregnancy. Bleeding is the only way to know if the emergency contraceptive worked.


October 1, 2014 - 8:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!